# SDR DL72K991311

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417DA
- Make and model: Boeing 727232
- Aircraft serial: 21259
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 95246508
- Condition: Overheated
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

JUST PRIOR TO PUSHBACK DETECTED SLIGHT ODOR AFTER ENGINE    START.  CYCLED PACKS AND GASPER FAN ODOR GOT PROGRESSIVELY   WORSE, SEEMED CONFINED TO THE COCKPIT.  ISOLATED SMELL TO COCKPIT CEILING.  FOUND EMERGENCY EXIT SIGN RELAY BAD.  REPLACED SAME, NO OTHER FAULTS FOUND.  EMERGENCY EXIT SIGNS CHECK NORMAL.
